RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bunina, Elena Igorevna

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 42
Presentations: 1

Number of views:
This page:3141
Abstract pages:10699
Full texts:3423
References:1284
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person8959
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/637658

Publications in Math-Net.Ru
2019
1. E. I. Bunina, “Isomorphisms and elementary equivalence of Chevalley groups over commutative rings”, Mat. Sb., 210:8 (2019),  3–28  mathnet  elib; Sb. Math., 210:8 (2019), 1067–1091
2016
2. E. I. Bunina, G. A. Kaleeva, “Universal equivalence of general and special linear groups over fields”, Fundam. Prikl. Mat., 21:3 (2016),  73–106  mathnet; J. Math. Sci., 237:3 (2019), 387–409
3. E. I. Bunina, N. V. Yugay, “Elementary equivalence of endomorphism monoids of almost free $S$-acts”, Fundam. Prikl. Mat., 21:2 (2016),  37–52  mathnet; J. Math. Sci., 237:2 (2019), 180–190
4. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, Fundam. Prikl. Mat., 21:1 (2016),  65–78  mathnet; J. Math. Sci., 233:5 (2018), 646–655  scopus
5. E. I. Bunina, A. V. Mikhalev, V. V. Nemiro, “Groups of quotients of semigroups of invertible nonnegative matrices over skewfields”, Fundam. Prikl. Mat., 21:1 (2016),  57–64  mathnet; J. Math. Sci., 233:5 (2018), 640–645  scopus
2013
6. E. I. Bunina, D. V. Trushin, M. V. Tsvetkov, “Decomposition of unitary linear groups into products of free factors”, Fundam. Prikl. Mat., 18:4 (2013),  33–39  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 629–633  scopus
7. E. I. Bunina, V. V. Nemiro, “The group of fractions of the semigroup of invertible nonnegative matrices of order three over a field”, Fundam. Prikl. Mat., 18:3 (2013),  27–42  mathnet  mathscinet; J. Math. Sci., 206:5 (2015), 474–485  scopus
8. E. I. Bunina, P. A. Veryovkin, “Normalizers of Chevalley groups of type $G_2$ over local rings without $1/2$”, Fundam. Prikl. Mat., 18:1 (2013),  57–62  mathnet  mathscinet; J. Math. Sci., 201:4 (2014), 446–449  scopus
9. V. A. Bragin, E. I. Bunina, “Elementary equivalence of linear groups over rings with a finite number of central idempotents and over Boolean rings”, Fundam. Prikl. Mat., 18:1 (2013),  45–55  mathnet  mathscinet; J. Math. Sci., 201:4 (2014), 438–445  scopus
10. V. A. Bragin, E. I. Bunina, “An example of two cardinals that are equivalent in the $n$-order logic and not equivalent in the $(n+1)$-order logic”, Fundam. Prikl. Mat., 18:1 (2013),  35–44  mathnet  mathscinet; J. Math. Sci., 201:4 (2014), 431–437  scopus
2012
11. E. I. Bunina, P. A. Veryovkin, “Automorphisms of Chevalley groups of type $G_2$ over local rings without $1/2$”, Fundam. Prikl. Mat., 17:7 (2012),  49–66  mathnet; J. Math. Sci., 197:4 (2014), 479–491  scopus
12. E. I. Bunina, “Automorphisms of the Semigroup of Nonnegative Invertible Matrices of Order Two over Partially Ordered Commutative Rings”, Mat. Zametki, 91:1 (2012),  3–11  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 3–11  isi  elib  scopus
2010
13. E. I. Bunina, A. S. Dobrokhotova-Maykova, “Elementary equivalence of incidence rings over semi-perfect rings”, Fundam. Prikl. Mat., 16:8 (2010),  37–48  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 199–206  scopus
14. E. I. Bunina, L. V. Tupikina, “Automorphisms of the semigroup of nonnegative invertible matrices of order $2$ over rings”, Fundam. Prikl. Mat., 16:7 (2010),  49–60  mathnet  mathscinet; J. Math. Sci., 183:3 (2012), 305–313  scopus
15. A. S. Atkarskaya, E. I. Bunina, A. V. Mikhalev, “Isomorphisms of general linear groups over associative rings graded by an Abelian group”, Fundam. Prikl. Mat., 16:3 (2010),  5–40  mathnet  mathscinet; J. Math. Sci., 177:6 (2011), 774–800  scopus
16. E. I. Bunina, “Elementary equivalence of Chevalley groups over local rings”, Mat. Sb., 201:3 (2010),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 201:3 (2010), 321–337  isi
2009
17. E. I. Bunina, “Automorphisms of elementary adjoint Chevalley groups of types $A_l$, $D_l$, and $E_l$ over local rings with 1/2”, Algebra Logika, 48:4 (2009),  443–470  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:4 (2009), 250–267  isi  elib  scopus
18. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian $p$-groups”, Fundam. Prikl. Mat., 15:7 (2009),  81–112  mathnet  mathscinet  elib; J. Math. Sci., 169:5 (2010), 614–635  elib  scopus
19. E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2”, Fundam. Prikl. Mat., 15:7 (2009),  47–80  mathnet  mathscinet  elib; J. Math. Sci., 169:5 (2010), 589–613  elib  scopus
20. E. I. Bunina, “Automorphisms of Chevalley groups of type $B_l$ over local rings with 1/2”, Fundam. Prikl. Mat., 15:7 (2009),  3–46  mathnet  mathscinet  elib; J. Math. Sci., 169:5 (2010), 557–588  elib  scopus
21. E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, or $E_l$ over local rings with 1/2”, Fundam. Prikl. Mat., 15:2 (2009),  35–59  mathnet  mathscinet  elib; J. Math. Sci., 167:6 (2010), 749–766  scopus
2008
22. E. I. Bunina, A. S. Dobrokhotova-Maykova, “Elementary equivalence of generalized incidence rings”, Fundam. Prikl. Mat., 14:7 (2008),  37–42  mathnet  mathscinet; J. Math. Sci., 164:2 (2010), 178–181  scopus
23. E. I. Bunina, P. P. Semenov, “Elementary equivalence of semigroups of invertible matrices with nonnegative elements over commutative partially ordered rings”, Fundam. Prikl. Mat., 14:4 (2008),  75–85  mathnet  mathscinet  elib; J. Math. Sci., 163:5 (2009), 493–499  elib  scopus
24. E. I. Bunina, P. P. Semenov, “Automorphisms of the semigroup of invertible matrices with nonnegative elements over commutative partially ordered rings”, Fundam. Prikl. Mat., 14:2 (2008),  69–100  mathnet  mathscinet  zmath  elib; J. Math. Sci., 162:5 (2009), 633–655  elib  scopus
25. E. S. Balmasov, E. I. Bunina, “Elementary equivalence of unitary linear groups over rings”, Fundam. Prikl. Mat., 14:2 (2008),  13–27  mathnet  mathscinet  zmath  elib; J. Math. Sci., 162:5 (2009), 594–604  elib  scopus
2007
26. E. I. Bunina, “Automorphisms of Chevalley groups of types $B_2$ and $G_2$ over local rings”, Fundam. Prikl. Mat., 13:4 (2007),  3–29  mathnet  mathscinet  zmath  elib; J. Math. Sci., 155:6 (2008), 795–814  elib  scopus
27. E. I. Bunina, V. K. Zakharov, “Formula-inaccessible cardinals and a characterization of all natural models of Zermelo–Fraenkel set theory”, Izv. RAN. Ser. Mat., 71:2 (2007),  3–28  mathnet  mathscinet  zmath  elib; Izv. Math., 71:2 (2007), 219–245  isi  elib  scopus
28. E. I. Bunina, “Automorphisms of Chevalley groups of some types over local rings”, Uspekhi Mat. Nauk, 62:5(377) (2007),  143–144  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:5 (2007), 983–984  isi  scopus
2006
29. E. I. Bunina, A. V. Mikhalev, “Elementary properties of categories of acts over monoids”, Algebra Logika, 45:6 (2006),  687–709  mathnet  mathscinet  zmath  elib; Algebra and Logic, 45:6 (2006), 389–402  elib  scopus
30. E. I. Bunina, “Elementary equivalence of Chevalley groups over fields”, Fundam. Prikl. Mat., 12:8 (2006),  29–77  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:2 (2008), 155–190  elib  scopus
31. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of the semigroup of invertible matrices with nonnegative elements”, Fundam. Prikl. Mat., 12:2 (2006),  39–53  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:2 (2008), 1063–1073  elib  scopus
32. E. I. Bunina, “Elementary properties of Chevalley groups over local rings”, Uspekhi Mat. Nauk, 61:2(368) (2006),  157–158  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 349–350  isi  scopus
2005
33. E. I. Bunina, A. V. Mikhalev, “Automorphisms of the semigroup of invertible matrices with nonnegative elements”, Fundam. Prikl. Mat., 11:2 (2005),  3–23  mathnet  mathscinet  zmath  elib; J. Math. Sci., 142:2 (2007), 1867–1882  elib  scopus
34. E. I. Bunina, V. K. Zakharov, “Canonical form of Tarski sets in Zermelo–Fränkel set theory”, Mat. Zametki, 77:3 (2005),  323–333  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 297–306  isi  scopus
2004
35. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of endomorphism rings of Abelian $p$-groups”, Fundam. Prikl. Mat., 10:2 (2004),  135–224  mathnet  mathscinet  zmath  elib; J. Math. Sci., 137:6 (2006), 5212–5274  elib  scopus
36. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of categories of modules over rings, endomorphism rings, and automorphism groups of modules”, Fundam. Prikl. Mat., 10:2 (2004),  51–134  mathnet  mathscinet  zmath  elib; J. Math. Sci., 137:6 (2006), 5275–5335  elib  scopus
37. E. I. Bunina, “Chevalley groups over fields and their elementary properties”, Uspekhi Mat. Nauk, 59:5(359) (2004),  141–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 952–953  isi  scopus
2003
38. E. I. Bunina, V. K. Zakharov, “A canonical form for supertransitive standard models in Zermelo–Fraenkel set theory”, Uspekhi Mat. Nauk, 58:4(352) (2003),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 782–783  isi  scopus
2001
39. E. I. Bunina, “Elementary equivalence of Chevalley groups”, Uspekhi Mat. Nauk, 56:1(337) (2001),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 152–153  isi  scopus
2000
40. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of linear and algebraic groups”, Fundam. Prikl. Mat., 6:3 (2000),  707–722  mathnet  mathscinet  zmath
1998
41. E. I. Bunina, “Elementary equivalence of unitary linear groups over fields”, Fundam. Prikl. Mat., 4:4 (1998),  1265–1278  mathnet  mathscinet  zmath
42. E. I. Bunina, “Elementary equivalence of unitary linear groups over rings and skew fields”, Uspekhi Mat. Nauk, 53:2(320) (1998),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 374–376  isi  scopus

Presentations in Math-Net.Ru
1. Автоморфизмы присоединенных групп Шевалле над локальными кольцами
E. I. Bunina
Lie groups and invariant theory
October 10, 2007

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020